Quantcast

AVM Survivors Network

Severe hair loss after Cyberknife procedure


#1

Hi,
I was diagnosed with cerebral AVM in the left temporal lobe and underwent cyberknife procedure. A year and a half later I was declared AVM free by my neurosurgeon. I have been advised to take Levipil 500 twice daily for the rest of my life. The problem I have now is severe hair loss. The doctor says it is not because of Levipil . He put me on some Vitamin and Biotin tablets, It didn’t work. I got a thyroid profile test, diabetes, PCOS etc .The reports have come normal. Now I’m planning to go for Platelet Rich Plasma (PRP) therapy to treat my hair loss. The Dermatologist wants to make sure the injections won’t affect my avm area. Should I consult my Neurologist regarding this. Has anyone experienced severe hair loss after AVM treatment ?


#2

I had small hair loss in the area of radiation. But it didn’t last long. I would definitely consult with your neurologist before trying anything new. I hope you can get this figured out!